A Note on Integral Domains that are not Right Distributive.
Elemente der Mathematik, Tome 24 (1969), pp. 40-41
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{ELMA_1969__24_140922,
author = {James R. Clay},
title = {A {Note} on {Integral} {Domains} that are not {Right} {Distributive.}},
journal = {Elemente der Mathematik},
pages = {40--41},
year = {1969},
volume = {24},
zbl = {0169.35501},
url = {http://geodesic.mathdoc.fr/item/ELMA_1969__24_140922/}
}
James R. Clay. A Note on Integral Domains that are not Right Distributive.. Elemente der Mathematik, Tome 24 (1969), pp. 40-41. http://geodesic.mathdoc.fr/item/ELMA_1969__24_140922/